# SDR N865R623002

- Difficulty date: March 15, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,924 hours, 26,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766 L11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAT PRESSURE BULKHEAD WEB STA 1766 L11L CRACK CPCP 5730 0551.
